# SDR 96FDEA1041

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: 69144621
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0488, FOUND CORROSION ON SPLICE ANGLE AFT SIDE BS 870 TERMINAL FITTING, STR 9L.  REMOVED SPLICE ANGLE ON AFT SIDE OF BS 870 TERMINAL FITTING STR 9L AND REPLACED PER FEDEX SRM 51-10-1.
